Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2018, Vol. 34 Issue (1): 1-18    DOI: 10.1007/s10114-016-6019-9
Articles Current Issue| Next Issue| Archive| Adv Search |
Non-hyperbolic Closed Characteristics on Non-degenerate Star-shaped Hypersurfaces in R2n
Hua Gui DUAN1, Hui LIU2, Yi Ming LONG3, Wei WANG4
1. School of Mathematical Sciences and LPMC, Nankai University, Tianjin 300071, P. R. China;
2. School of Mathematics and Statistics, Wuhan University, Wuhan 430072, P. R. China;
3. Chern Institute of Mathematics and LPMC, Nankai University Tianjin 300071, P. R. China;
4. School of Mathematical Sciences and LMAM, Peking University, Beijing 100871, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7